# SDR TWAA9819603

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Bent
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND WEB CAP BENT AT STA 654, STRINGER 33R TO 33L.  FABRICATED AND INSTALLED NEW CAP PER SPM 6-70-01, PAGE 2 ITEM 3.
